# SDR IPXA2016011998078

- Difficulty date: January 4, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 22,683 hours, 15,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N536677
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO RT TRANSITION PANEL SECTION HAS CORROSION SPOTS FROM BS 760-840 CUTOUT DAMAGED SECTION AND REPAIRED IAW SRM 53-60-53-01-1, T16/1182642 & T16/1182644.
